# SDR 9603116613

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613US
- Make and model: Boeing 747251B
- Aircraft serial: 20358
- Engine: Pwa JT9D7F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: High Oil Use
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

EN ROUTE, THE NR 1 ENGINE HAD HIGH OIL CONSUMPTION.  CREW DUMPED 15,000 LBS OF FUEL AND DIVERTED TO SFO WITHOUT FURTHER INCIDENT.  AIRCRAFT IS SCHEDULED FOR NR 1 ENGINE CHANGE.
